# SDR ASAA9610089

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACKLIGHTS AT ROW 15 WERE FOUND INOPERATIVE.  REPLACED TRACK LIGHT BATTERY ANDLIGHTS OPERATED NORMALLY.(M)
